# SDR DALA2020122904322

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 10,124 hours, 4,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 1L WILL NOT ARM.  CORRECTIVE ACTION: DOOR 1L ARMED & DISARMED SEVERAL TIME, NO PROBLEM FOUND.  OPERATIONS CHECK GOOD.
